# SDR AALA202501139555

- Difficulty date: January 11, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 34,508 hours, 14,169 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THAT DOOR 4R SLIDE DISARM CHECK DOOR PRESSURE INDICATED ON FLIGHT ATTENANTS FORWARD PANEL. MAINTENANCE SERVICED 4R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00-614-001-A.
